Siberian Mathematical Journal

, Volume 13, Issue 3, pp 444–452 | Cite as

An integral-geometric relationship in surface theory

  • V. V. Slavskii
Article

Keywords

Surface Theory 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    I. Fary, “Sur la courbure totale d'une courbe gauche faisant un noeud,” Bull. Soc. Math. France,77, 11–22 (1949).Google Scholar
  2. 2.
    I. Fary, “Sur certaines inegalites geometriques,” Acta. Scient. Mathe.,12, p. A, 117–124 (1950).Google Scholar
  3. 3.
    I. Milnor, “On total curvatures of closed space curves,” Math. Scand.,1, No. 2, 289–296 (1953).Google Scholar
  4. 4.
    Yu. G. Reshetnyak, “Method of orthogonal projections in the theory of curves,” Vestnik Leningrad. Un-ta,3, 22–26 (1957).Google Scholar
  5. 5.
    Yu. D. Burago, “Inequalities of the isoperimetric type in the theory of surfaces of bounded external curvature,” Zapiski Nauchnykh Seminarov Leningradskogo Otd. Ordene Lenina Matematicheskogo Instituta im. V. A. Steklova,10 (1968).Google Scholar

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • V. V. Slavskii

There are no affiliations available

Personalised recommendations